# SDR 96ZZZX5884

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67176
- Make and model: Bell 206B
- Aircraft serial: 5119
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 930500251
- Condition: Contact Burned
- Location: Ext Light
- Part time: 457 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT SEARCHLIGHT WAS REPORTED AS BEING INOP.  INVESTIGATION REVEALED THAT THE SEARCHLIGHT CONTACT WAS BURNED AND OPEN.
